MAUDE Adverse Event Report: Medtronic Xomed Inc. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

Medtronic Xomed Inc. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CM01
Medical Device Problem Codes False Negative Result (1225); Failure to Power Up (1476); Incorrect, Inadequate or Imprecise Result or Readings (1535); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction

Brand Name
NIM 4.0 CONSOLE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
Medtronic Xomed Inc.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
Medtronic Xomed Inc.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
+1(763)526-5677
MDR Report Key50947670
Report Number1045254-2026-01333
Device Sequence Number21444253
Product Code GWF
UDI-Device Identifier00763000395896
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CM01
Device Catalogue NumberNIM4CM01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown